Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 53, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some Einstein spaces with conformally separable fundamental tensors
Yung-Chow Wong.
Trans. Amer. Math. Soc. 53 (1943), 157-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0008186
On the direct product of Banach spaces
Robert Schatten.
Trans. Amer. Math. Soc. 53 (1943), 195-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007568
Direct methods in geometrical optics
M. Herzberger.
Trans. Amer. Math. Soc. 53 (1943), 218-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007860
Mean-values and harmonic polynomials
E. F. Beckenbach and Maxwell Reade.
Trans. Amer. Math. Soc. 53 (1943), 230-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007831
The converse of the Fatou theorem for positive harmonic functions
Lynn H. Loomis.
Trans. Amer. Math. Soc. 53 (1943), 239-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007832
On bounded variation and absolute continuity for parametric representations of continuous surfaces
Paul V. Reichelderfer.
Trans. Amer. Math. Soc. 53 (1943), 251-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007917
A theory for ordinary differential boundary problems of the second order and of the highly irregular type
Rudolph E. Langer.
Trans. Amer. Math. Soc. 53 (1943), 292-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0007826